# SDR SWIA2025F01416

- Difficulty date: May 30, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 LBL 9, THE INBD FLOOR BEAM TO CROSS BEAM ATTACH ANGLE CRACKED (MARKED)   (C-CHECK RO 10/06/2025) REMOVED AND REPLACED CLIP, AT FS280.00 LBL 9 FLOOR BEAM, PN: 601R31113-54 REF DWG NO. 601R31113 REV AD AND, CRJ 200 SRM 51-41-21. AND COMPLIED WITH SKY CARD 51-900-1003-SKY
